Results 1 to 3 of 3
  1. #1
    vetek12 is offline New Member
    Join Date
    May 2010
    Posts
    34

    trt causing Edema?

    since being switched over to reandron, when sitting for long periods my ankles and legs swell up with fluid. im not taking an ai, my doc has never brought it up but is there anything to stop this?

    something like this


  2. #2
    zaggahamma's Avatar
    zaggahamma is offline Mr. Moderation
    Join Date
    Mar 2006
    Location
    Orlando
    Posts
    19,498
    havent heard of trt causing edema bro ... water retention yes...

    did u research reandrom/what did doc say about it?

  3. #3
    vetek12 is offline New Member
    Join Date
    May 2010
    Posts
    34
    Quote Originally Posted by jpkman View Post
    havent heard of trt causing edema bro ... water retention yes...

    did u research reandrom/what did doc say about it?
    hmm i read some people may experience it from trt. have to speak to me doc next time i see him, it only really appears on the weekends when i dont do much and goes away soon as i start work again

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •